Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 371, Number 6

Associative algebras for (logarithmic) twisted modules for a vertex operator algebra
Yi-Zhi Huang and Jinwei Yang.
Trans. Amer. Math. Soc. 371 (2019), 3747-3786
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Algebraic approximations to linear combinations of powers: An extension of results by Mahler and Corvaja–Zannier
Avinash Kulkarni, Niki Myrto Mavraki and Khoa D. Nguyen.
Trans. Amer. Math. Soc. 371 (2019), 3787-3804
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Non-optimal levels of a reducible mod $\ell$ modular representation
Hwajong Yoo.
Trans. Amer. Math. Soc. 371 (2019), 3805-3830
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the complexity of torus knot recognition
John A. Baldwin and Steven Sivek.
Trans. Amer. Math. Soc. 371 (2019), 3831-3855
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the trace of Schrödinger heat kernels and regularity of potentials
Hart Smith.
Trans. Amer. Math. Soc. 371 (2019), 3857-3875
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Cyclotomic quiver Hecke algebras and Hecke algebra of $G(r,p,n)$
Salim Rostam.
Trans. Amer. Math. Soc. 371 (2019), 3877-3916
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Potential theory of subordinate killed Brownian motion
Panki Kim, Renming Song and Zoran Vondraček.
Trans. Amer. Math. Soc. 371 (2019), 3917-3969
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Finite decomposition rank for virtually nilpotent groups
Caleb Eckhardt, Elizabeth Gillaspy and Paul McKenney.
Trans. Amer. Math. Soc. 371 (2019), 3971-3994
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Minimal free resolutions of monomial ideals and of toric rings are supported on posets
Timothy B. P. Clark and Alexandre B. Tchernev.
Trans. Amer. Math. Soc. 371 (2019), 3995-4027
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Combinatorial description of the cohomology of the affine flag variety
Seung Jin Lee.
Trans. Amer. Math. Soc. 371 (2019), 4029-4057
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Existence, lifespan, and transfer rate of Ricci flows on manifolds with small Ricci curvature
Fei He.
Trans. Amer. Math. Soc. 371 (2019), 4059-4095
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Computing reflection length in an affine Coxeter group
Joel Brewster Lewis, Jon McCammond, T. Kyle Petersen and Petra Schwer.
Trans. Amer. Math. Soc. 371 (2019), 4097-4127
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Variance of the volume of random real algebraic submanifolds
Thomas Letendre.
Trans. Amer. Math. Soc. 371 (2019), 4129-4192
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Bilinear representation theorem
Kangwei Li, Henri Martikainen, Yumeng Ou and Emil Vuorinen.
Trans. Amer. Math. Soc. 371 (2019), 4193-4214
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Rigidity of circle polyhedra in the $2$-sphere and of hyperideal polyhedra in hyperbolic $3$-space
John C. Bowers, Philip L. Bowers and Kevin Pratt.
Trans. Amer. Math. Soc. 371 (2019), 4215-4249
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the GIT quotient space of quintic surfaces
Patricio Gallardo.
Trans. Amer. Math. Soc. 371 (2019), 4251-4276
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Parafermion vertex operator algebras and $W$-algebras
Tomoyuki Arakawa, Ching Hung Lam and Hiromichi Yamada.
Trans. Amer. Math. Soc. 371 (2019), 4277-4301
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Rectifiability of the singular set of multiple-valued energy minimizing harmonic maps
Jonas Hirsch, Salvatore Stuvard and Daniele Valtorta.
Trans. Amer. Math. Soc. 371 (2019), 4303-4352
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Explicit Salem sets and applications to metrical Diophantine approximation
Kyle Hambrook.
Trans. Amer. Math. Soc. 371 (2019), 4353-4376
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Certain Liouville properties of eigenfunctions of elliptic operators
Ari Arapostathis, Anup Biswas and Debdip Ganguly.
Trans. Amer. Math. Soc. 371 (2019), 4377-4409
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Singular measure traveling waves in an epidemiological model with continuous phenotypes
Quentin Griette.
Trans. Amer. Math. Soc. 371 (2019), 4411-4458
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Pinned distance problem, slicing measures, and local smoothing estimates
Alex Iosevich and Bochen Liu.
Trans. Amer. Math. Soc. 371 (2019), 4459-4474
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Saturated null and meager ideal
Ashutosh Kumar and Saharon Shelah.
Trans. Amer. Math. Soc. 371 (2019), 4475-4491
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions